# SDR CAAF2015031900096

- Difficulty date: December 31, 2014
- Submitted: March 19, 2015
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft serial: 884
- Aircraft time: 30,187 hours, 5,083 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bellcrank
- Part number: 30210800500
- Part serial: 08HDL3135
- Condition: Damaged
- Location: Lt Mlg
- Part time: 2,435 hours, 47 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: S, J
- Precautionary procedure: K

## Discrepancy

(B-6093)  THE ACFT WAS IN AOG CONDITION DUE TO BREAKING OF TURNBUCKLE LINK OF THE LT MLG SHORTENING MECHANISM WITH FAULT MESSAGE LGCIU1 1,LGCIU2, SHORTENING MECHANISM,  MLG LT, INTERMITTENT AND L/G LT LENGTHENING FAULT WHEN POST FLIGHT CA938.  AFTER LANDING, THE GROUND MAINTENANCE PERSON FOUND AN OBVIOUS BREAKING AT REAR EDGE OF LT MLG DOOR, 2 CUTTING TRACE ON 6 NR  WHEEL SURFACE AND THE TURNBUCKLE LINK FRACTURED.  THE RESULT OF FURTHER INSPECTION FOR THE MLG AFTER IT WAS DISASSEMBLED AT WORKSHOP:  NDT IAW PCS 3002 WAS CARRIED OUT BY INSPECTOR ON ALL PINS AND THE PINS WERE FAILED EXCEPT SM9 PIN.  BELLCRANK LINK STOPPER/PIN WAS FOUND WITH ABRASION MARK EXPOSING BASE MATERIAL. THIS MIGHT HAVE CAUSED BY IMPROPER INSTALLATION OF THE BELLCRANK TO BELLCRANK LINK BY ONE TOOTH OFFSET. WITH THIS IMPROPER ALIGNMENT, THERE MIGHT BE DAMAGE TO THE TEETH OF THE BELLCRANK LINK HENCE IT WAS RECOMMENDED TO BE REPLACED WITH NEW.  LOWER LINK WAS FOUND PAINTING DAMAGE BY GENERAL VISUAL INSPECTION.  UPPER LINK WAS FOUND IN SATISFACTORY CONDITION BY GENERAL VISUAL INSPECTION.  CONNECTING LINK WAS FOUND GREASE MANIFOLD BRACKET DAMAGE.  PISTON OF SHOCK STRUT WAS FOUND PAINTING DAMAGE BY GENERAL VISUAL INSPECTION.  INNER BORE MAIN FITTING WAS FOUND SCRATCH BY GENERAL VISUAL INSPECTION, SENSOR AND BRACKET WAS FOUND DAMAGE BY GENERAL VISUAL INSPECTION.  THE LG WAS REPAIRED LAST IN 2012.
